Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2008 year

On solutions of the Schlesinger equation in the neighborhood of the Malgrange theta-divisor, Math. Notes, 2008, V. 83(5), P. 707-711.

Go to publication Download (584.6 KB)

Authors: Gontsov R.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site